Generating Pairing-Friendly Elliptic Curves Using Parameterized Families

Meng ZHANG  Maozhi XU  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E101-A   No.1   pp.279-282
Publication Date: 2018/01/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E101.A.279
Type of Manuscript: LETTER
Category: Cryptography and Information Security
Keyword: 
elliptic curves,  pairing-based cryptography,  128-bit security level,  parameterized families,  

Full Text: PDF(253.7KB)
>>Buy this Article


Summary: 
A new method is proposed for the construction of pairing-friendly elliptic curves. For any fixed embedding degree, it can transform the problem to solving equation systems instead of exhaustive searching, thus it's more targeted and efficient. Via this method, we obtain various families including complete families, complete families with variable discriminant and sparse families. Specifically, we generate a complete family with important application prospects which has never been given before as far as we know.